Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 3, NWS Kansas City, MO

April 26, 2009Platte County, Missouri; Leavenworth County, Wyandotte County, Kansas

NWS Kansas City, MO issued this flash flood warning at Apr 26, 2009, 10:34 PM CDT for Platte County, Missouri; Leavenworth County, Wyandotte County, Kansas. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2009, 10:34 PM CDT (03:34 UTC)
Expired
Apr 27, 2009, 4:30 AM CDT
In force
6 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
None

Counties Leavenworth County, KS, Wyandotte County, KS, Platte County, MO

The radar

The Pleasant Hill radar (KEAX), 75 km from the middle of the area, began a volume at 03:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 11:19 PM CDTFLASH FLOODLansing, KSWATER ON ROAD K5 IN LANSING
Apr 26, 11:50 PM CDTFLASH FLOOD5 Sw Tonganoxie, KSROAD CLOSURE DUE TO FLOODING AT US24-40 JUST SOUTH OF RENO.
Apr 27, 3:25 AM CDTFLOODLansing, KSK-5 CLOSED NEAR WASTE WATER PLANT DUE TO HIGH WATER
Apr 27, 3:25 AM CDTFLOODTonganoxie, KSROAD CLOSED AT 7TH AND CHURCH DUE TO HIGH WATER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 3.6 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2009-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1568 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2009-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1568 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
841 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
3.1
Supercell composite
13.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KEAX 270334
FFWEAX
KSC103-209-MOC165-270930-
/O.NEW.KEAX.FF.W.0003.090427T0334Z-090427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 PM CDT SUN APR 26 2009

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
  PLATTE COUNTY IN WEST CENTRAL MISSOURI...
  WYANDOTTE COUNTY IN NORTHEAST KANSAS...

* UNTIL 430 AM CDT MONDAY

* AT 1028 PM CDT...EMERGENCY MANAGEMENT IN LEAVENWORTH COUNTY        
  REPORTED FLOODING FROM THUNDERSTORMS WITH VERY HEAVY RAINFALL      
  ACROSS THE WARNED AREA. AT 1015 PM...A TRAINED SPOTTER IN THE CITY 
  OF LEAVENWORTH REPORTED 1.42 INCHES OF RAINFALL HAD FALLEN.        
  ADDITIONAL HEAVY RAINFALL IS EXPECTED ACROSS PORTIONS OF           
  LEAVENWORTH...PLATTE...AND WYANDOTTE COUNTIES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BASEHOR...BONNER SPRINGS...EDWARDSVILLE...KANSAS CITY KANSAS...
  LANSING...LEAVENWORTH...PARKVILLE...PLATTE CITY...TONGANOXIE...
  WEATHERBY LAKE...WESTON...CAMDEN POINT...DEARBORN...EASTON...
  EDGERTON...FERRELVIEW...HOUSTON LAKE...LAKE WAUKOMIS...LINWOOD...
  PLATTE WOODS AND TRACY.

2 TO 4 INCHES OF WATER HAS BEEN REPORTED ACROSS US24-40 AND HEMPHILL 
RD IN LEAVENWORTH COUNTY. IN ADDITION...7TH STREET AND CHURCH IN 
TONGANOXIE WILL BE CLOSED DUE TO HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING WARNING MEANS THAT FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
PLEASANT HILL.

&&

LAT...LON 3939 9516 3942 9512 3941 9496 3947 9504
      3953 9496 3953 9461 3905 9461 3905 9485
      3904 9489 3900 9491 3898 9498 3899 9502
      3897 9503 3898 9507 3895 9510 3896 9517
      3899 9519

$$

DEROCHE
1 follow-up statement
000 
WGUS73 KEAX 270848
FFSEAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
348 AM CDT MON APR 27 2009

KSC103-209-MOC165-270930-
/O.CON.KEAX.FF.W.0003.000000T0000Z-090427T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-PLATTE MO-
348 AM CDT MON APR 27 2009

...FLASH FLOOD WARNING FOR REMAINS IN EFFECT FOR PLATTE...WYANDOTTE
AND LEAVENWORTH COUNTIES UNTIL 430 AM CDT...

AT 340 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT 
FLOODING WAS OCCURRING IN PARTS OF LEAVENWORTH AND PLATTE COUNTIES.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BASEHOR...
BONNER SPRINGS...EDWARDSVILLE...KANSAS CITY KANSAS...LANSING...
LEAVENWORTH...PARKVILLE...PLATTE CITY...TONGANOXIE...WEATHERBY
LAKE...WESTON...CAMDEN POINT...DEARBORN...EASTON...EDGERTON...
FERRELVIEW...HOUSTON LAKE...LAKE WAUKOMIS...LINWOOD...PLATTE WOODS
AND TRACY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN KANSAS LOCAL LAW ENFORCEMENT REPORTED K-5 HIGHWAY IS CLOSED DUE 
TO HIGH WATER AT THE WASTE WATER PLANT IN LANSING...AT THE 
INTERSECTION OF HIGHWAY 24 AND 40 WITH HEMPHILL ROAD NORTH OF 
RENO... AND AT THE INTERSECTION OF 7TH AND CHURCH IN TONGANOXIE. IN 
PLATTE COUNTY ROUTE E EAST OF RIDGELY IS CLOSED WHERE DICKS CREEK 
CROSSES.  

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3939 9516 3942 9512 3941 9496 3947 9504
      3953 9496 3953 9461 3905 9461 3905 9485
      3904 9489 3900 9491 3898 9498 3899 9502
      3897 9503 3898 9507 3895 9510 3896 9517
      3899 9519

$$

MJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 6:53 PM CDT, 3 hours 41 minutes earlier.

Area forecast discussion, Apr 26, 6:53 PM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
653 PM CDT SUN APR 26 2009

...UPDATED FOR AVIATION...

.DISCUSSION...

FOR TONIGHT...A SERIES OF UPR LVL WAVES WILL KEEP A FRONTAL BOUNDARY
STALLED NEAR THE CWA THROUGH MONDAY MORNING.  ALL SIGNS POINT TO A
SIGNIFICANT RAINFALL EVENT OVER THE NORTHWESTERN THIRD OF THE CWA BY
MONDAY MORNING.  AS PRIMARY S/W TROUGH EJECTS OUT OF THE SOUTHWEST
THIS EVENING...CONTINUED LOW-LVL WAA WILL MAINTAIN FRONT JUST TO THE
WEST OF THE CWA. IN ADDITION...SECONDARY S/W TROUGH CURRENTLY
SLIDING SOUTHWARD OUT OF NEVADA WILL ROTATE AROUND THE BASE OF THE
PARENT TROUGH...WITH HEIGHT FALLS ALSO AIDING IN PULLING THIS FRONT
BACKWARDS.   THIS BEING SAID MODELS ARE CONVERGING ON A PREFERRED
AREA OF HIGHEST QPF...WITH THE GFS THE ONLY MODEL KEEPING QPF AXIS
FURTHER NW.  INTENSE 850MB THETA-E ADVECTION AIDED BY A DEVELOPING
65 KNOT LLJ WILL REMAIN FOCUSED ON AREAS OF NORTHWEST MO AND
NORTHEAST KS THROUGH THE NIGHT AS THIS AREA REMAINS ON THE AXIS OF
INCREDIBLE MOISTURE TRANSPORT. BY 06Z IT IS FEASIBLE THAT PWAT IN
EXCESS OF 1.5 INCHES /APPROACHING THE HIGHEST LIMITS OF TOP RAOB
CLIMATOLOGY/ WILL ADVECT INTO THE AREA. WITH UPR FLOW REMAINING
PARALLEL TO THE SFC FRONT...A PERIOD OF TRAINING STORMS SIMILAR TO
ONGOING ACTIVITY IS LIKELY WITH UPWARDS OF 1-3 INCHES /LOCALLY
HIGHER/ RAIN LIKELY BY MON MORNING. WILL ALSO MAINTAIN A SVR THREAT
THROUGH THE NIGHTTIME HOURS...AS CONTINUED UNSTABLE AND MODERATE
SHEAR ENVIRONMENT MOVES OVERHEAD.

FOR MONDAY...THE FRONT WILL HAVE MADE ONLY MODERATE ADVANCEMENT INTO
THE CWA BY 12Z...FALLING ALONG A LINE NORTH OF KMCI TO KIRK.  AS
AFOREMENTIONED S/W OVER UTAH APPROACHES THE AREA IN THE
MORNING...POSSIBILITY EXISTS THAT CONDITIONALLY UNSTABLE AIRMASS
ADVECT AHEAD OF THE FRONT IN THE MORNING INTRODUCING A BRIEF
FLARE-UP IN ACTIVITY INTO THE EARLY AFTN HOURS AHEAD OF THE FRONT.
TEMPS WILL BE TRICKY ON MON...WITH THE CWA LIKELY BISECTED BY
READINGS IN THE 70S IN THE SE DURING THE MORNING HOURS...TO ONLY THE
50S IN THE COLD SECTOR IN NW MO. THE FRONT WILL PUSH THROUGH AND OUT
OF THE CWA LATE IN THE AFTN...WITH ISENTROPIC LIFT KEEPING SHOWERS
AROUND IN THE POST FRONTAL ENVIRONMENT.

A TEMPORARY DRY SPELL WILL ARRIVE FOR MONDAY NIGHT THROUGH WEDNESDAY
MORNING...AS SFC HIGH PRESSURE GRAZES THE AREA AS IT PASSES THROUGH
THE GREAT LAKES. HAVE COOLED TEMPS A BIT...BUT GIVEN INCREASING SUN
ANGLE...NORMAL TO NEAR NORMAL TEMPS SEEM LIKELY.

UPR FLOW BEGINS TO TRANSITION ONCE AGAIN BY WEDNESDAY AS ENERGY ONCE
AGAIN FILLS INTO THE PACIFIC NW. UNFORTUNATELY THIS FRONT WILL ONLY
GET SHOVED JUST SOUTH OF THE OZARKS...WHICH MEANS THAT IT WILL ONLY
TAKE A LITTLE BIT OF ISENTROPIC LIFT TO PUSH THIS BOUNDARY AND ITS
RICH ATMOSPHERE NORTHWARD BACK INTO US.  WHILE MODELS AGREE THAT A
PORTION OF THE NW PAC ENERGY WILL BREAK FREE...TIMING DIFFERENCES
REMAIN AS TO THE TIMING OF THIS ENERGY INTO THE AREA.  ATTM...FAVOR A
SLIGHTLY LESS AGGRESSIVE 12Z ECMWF OVER A MUCH STRONGER SOLN PROVIDED
BY THE 12Z GFS. NEVERTHELESS...RAIN CHANCES RETURN BY WEDNESDAY
AFTN...WITH A WARM AND UNSTABLE AIRMASS ADVECTING NORTHWARD INTO
THURSDAY.

FOR THE END OF THE WEEK AND INTO THE WEEKEND...NEAR NORMAL TEMPS
WILL RETURN AS A PACIFIC COLD FRONT SURGES INTO THE CWA ON FRIDAY.
DRY CONDITIONS SHOULD PREVAIL WITH NEAR NORMAL TEMPS.  MAJOR MODEL
DIFFERENCES BEGIN TO ARRIVE BY THE WEEKEND...THUS ONLY MINOR CHANGES
MADE TO THE ONGOING FCST.

DUX

&&

.AVIATION...

FOR THE 00Z TAFS...CONVECTION AT THIS HOUR REMAINED ROOTED WELL WEST
OF THE KANSAS CITY TERMINALS AT THIS TIME. FRONT REMAINS RATHER
STATIONARY IN EAST CENTRAL KANSAS AND EASTERN NEBRASKA WITH SEVERAL
MCS CLUSTERS MOVING EASTWARD IN EXTREME NORTHERN MISSOURI. ADDITIONAL
MCS ACTIVITY IS DEVELOPING ACROSS PORTIONS OF SOUTHERN KANSAS AND
FURTHER SOUTHWEST INTO OKLAHOMA...WITH THIS ACTIVITY POISED TO IMPACT
THE KANSAS CITY TERMINAL LATER THIS EVENING.

THIS BEING SAID...HAVE ONCE AGAIN DELAYED PRECIP FOR THE KANSAS CITY
TERMINALS UNTIL 3Z...WITH ISENTROPIC LIFT/WAA TSRA EXPECTED TO
CONTINUE DEVELOP FURTHER NORTH NEAR KSTJ. TRICKY PART WILL BE
DURATION OF PRECIP OVERNIGHT AS NEARLY ALL GUIDANCE SUGGESTS FRONT
WILL SLOWLY SAG SOUTHEAST AFTER MIDNIGHT. AT THIS TIME...IT APPEARS
APPARENT THAT AS FRONT SAGS SE AND SECONDARY VORT MAXS LIFT OUT OF
THE SW...LLJ WILL INTENSIFY KEEPING STRONGEST THETA-E ADVECTION
FOCUSED OVER THE NWERN THIRD OF THE CWA. ADDRESSING THIS IN THE
TERMINALS MEANS A PREVAILING TSRA GROUP BEGINNING AFTER 10 PM. FOR
THE MOST PART CIGS AND VISIBILITIES WILL REMAIN VFR WITH MVFR
CONDITIONS EXPECTED ONCE STRONGEST PRECIP MOVES EAST. COLD FRONT WILL
SETTLE SOUTHWARD THROUGH THE TAF SITES MONDAY MORNING...WITH VERY LOW
CONFIDENCE ON THE EXACT TIMING AT THIS STAGE. NEVERTHELESS...MVFR
CIGS OR LOWER MAY BE POSSIBLE BEHIND THE FRONT.

CONDITIONS WILL CONTINUE TO BE MONITORED WITH TAF AMENDMENTS LIKELY
AS CONVECTION TURNS TOWARDS EACH TERMINAL.

31

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH UNTIL 7 PM MONDAY FOR MOZ001-MOZ002-MOZ003-MOZ004-
     MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-MOZ013-MOZ014-
     MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-MOZ023-MOZ024-
     MOZ025-MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ037-MOZ038-
     MOZ043-MOZ044.

KS...FLOOD WATCH UNTIL 7 PM MONDAY FOR KSZ025-KSZ057-KSZ060-KSZ102-
     KSZ103-KSZ104-KSZ105.
Hazardous weather outlook, Apr 26, 12:57 PM CDT, 9 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT SUN APR 26 2009

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-271800-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1257 PM CDT SUN APR 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FRONTAL BOUNDARY CURRENTLY STALLED ACROSS NORTH CENTRAL KANSAS
NORTHWARD INTO CENTRAL AND EASTERN NEBRASKA AND WESTERN IOWA WILL BE THE
FOCUS POINT FOR STRONG TO SEVERE THUNDERSTORM ACTIVITY THROUGH THE
AFTERNOON AND EVENING HOURS. AMPLE BREAKS IN THE CLOUDS SOUTHEAST OF
THIS FRONT HAVE ALLOWED INSTABILITY TO GROW...WITH LITTLE IN THE WAY OF
CAPPING PREVENTING STORMS FROM DEVELOPING. ALTHOUGH WHILE THE MAIN
FOCUS FOR STORMS WILL BE ALONG AND AHEAD OF THE FRONT THIS
AFTERNOON...GIVEN THE WEAK INHIBITION THE ENTIRE OUTLOOK AREA HAS A
CHANCE TO SEE THUNDERSTORMS...INCLUDING SUPERCELLS...WITH LARGE HAIL
AND DAMAGING HIGH WINDS THE MAIN HAZARDS. GIVEN AN INCREASING WIND
PROFILE ALOFT...A TORNADO OR TWO WILL ALSO BE POSSIBLE...ESPECIALLY
IN AREAS ALONG AND AHEAD OF THE FRONT IF A STORM CAN ANCHOR ITSELF TO
THAT BOUNDARY.

THE FRONT WILL THEN BEGIN TO SLOWLY SLIDE SOUTHWARD DURING THE
EVENING HOURS AND WITH THE ORIENTATION OF THE SHEAR PARALLEL TO THE
BOUNDARY TRAINING STORMS ARE EXPECTED. THIS WILL RESULT IN HEAVY RAIN
AND POSSIBLY FLOODING INTO MONDAY MORNING...ALONG WITH AN ADDITIONAL
SEVERE WEATHER THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

BY MONDAY AFTERNOON THE FRONT WILL BE DRAPED FROM NORTHEAST MISSOURI
THROUGH CENTRAL PORTIONS OF THE STATE AND INTO SOUTHWEST MISSOURI.
THE FRONT WILL ONCE AGAIN BE THE FOCUS FOR STRONG TO SEVERE
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. THE MAIN
HAZARDS FROM THESE STORMS WILL BE FROM HAIL AND DAMAGING WINDS. THIS
FRONT IS EXPECTED TO CLEAR THE AREA BY MONDAY EVENING...ENDING THE
THREAT OF SEVERE WEATHER.

ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE BY WEDNESDAY AFTERNOON
THROUGH THURSDAY AS ANOTHER STORM SYSTEM LIFTS INTO THE AREA. AT THIS
TIME IT IS STILL TOO EARLY TO DETERMINE IF SEVERE STORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH SUNDAY
NIGHT ACROSS THE OUTLOOK AREA.

DUX/NRR

In the hours before

Special weather statement, Apr 26, 8:26 PM CDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
826 PM CDT SUN APR 26 2009

MOZ004-005-012>014-270200-
ANDREW-DAVIESS-DE KALB-GENTRY-HARRISON-
826 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT FOR GENTRY...NORTHEASTERN ANDREW...
NORTHWESTERN DAVIESS...NORTHWESTERN DEKALB AND SOUTHWESTERN HARRISON
COUNTIES UNTIL 900 PM CDT...

AT 826 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR KING CITY...OR 13 MILES SOUTH OF
STANBERRY...MOVING NORTHEAST AT 55 MPH.

HEAVY RAIN AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  ALBANY BY 850 PM CDT.
  NEW HAMPTON BY 855 PM CDT.

THE TOWNS OF FORD CITY AND DARLINGTON ARE ALSO IN THE PATH OF THIS
STORM.

LAT...LON 4039 9423 4015 9406 3987 9462 4002 9475
      4039 9432

CUTTER
Special weather statement, Apr 26, 8:57 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 PM CDT SUN APR 26 2009

MOZ013-020-021-028-270230-
BUCHANAN-CLINTON-DE KALB-PLATTE-
857 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHERN PLATTE...NORTHWESTERN
CLINTON...SOUTHEASTERN BUCHANAN AND SOUTHWESTERN DEKALB COUNTIES
UNTIL 930 PM CDT...

AT 856 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DEARBORN...OR 11 MILES NORTHEAST OF
WESTON...MOVING NORTHEAST AT 40 MPH.

WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  AGENCY BY 905 PM CDT.
  GOWER BY 910 PM CDT.
  STEWARTSVILLE AND 7 MILES SOUTHEAST OF CLARKSDALE BY 925 PM CDT.

THE TOWNS OF FAUCETT AND EASTON ARE ALSO IN THE PATH OF THIS STORM.

LAT...LON 3985 9457 3962 9437 3949 9479 3961 9487

DEROCHE
Special weather statement, Apr 26, 10:02 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1002 PM CDT SUN APR 26 2009

MOZ006-014>016-023-024-270330-
DAVIESS-GRUNDY-LINN-LIVINGSTON-MERCER-SULLIVAN-
1002 PM CDT SUN APR 26 2009

...SIGNIFICANT WEATHER ALERT FOR GRUNDY...NORTHEASTERN DAVIESS...
NORTHWESTERN LINN...NORTHWESTERN LIVINGSTON...SOUTHEASTERN MERCER AND
SOUTHWESTERN SULLIVAN COUNTIES UNTIL 1030 PM CDT...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR JAMESPORT...OR 10 MILES NORTHEAST OF
GALLATIN...MOVING EAST AT 50 MPH.

WINDS AROUND 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  TRENTON BY 1015 PM CDT.
  GALT BY 1030 PM CDT.

THE TOWNS OF LAREDO AND HUMPHREYS ARE ALSO IN THE PATH OF THIS STORM.

LAT...LON 4033 9338 4000 9319 3988 9388 4007 9395
      4014 9381 4013 9378 4015 9377

DEROCHE
Local storm report, Apr 26, 10:24 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1024 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            TONGANOXIE              39.11N 95.08W
04/26/2009                   LEAVENWORTH        KS   EMERGENCY MNGR

            2 TO 4 INCHES COVERING 2ND ST.

&&

ACH
Local storm report, Apr 26, 10:30 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1030 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1015 PM     FLOOD            4 SSW TONGANOXIE        39.06N 95.11W
04/26/2009                   LEAVENWORTH        KS   EMERGENCY MNGR

            WATER OVER ROAD 1 MILE NE OF RENO AT US24-40 AND HEMPHILL
            RD.

&&

ACH
Local storm report, Apr 26, 10:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1031 PM CDT SUN APR 26 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLOOD            TONGANOXIE              39.11N 95.08W
04/26/2009                   LEAVENWORTH        KS   EMERGENCY MNGR

            7TH AND CHURCH ROAD CLOSURE DUE TO HIGH WATER.

&&

ACH

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 7:02 PM CDTSevere Thunderstorm WarningEAXHolt28 min
Apr 26, 7:26 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt, Nodaway34 min
Apr 26, 7:47 PM CDTSpecial Weather StatementEAXAndrew28 min
Apr 26, 7:53 PM CDTTornado WarningEAXAndrew, Buchanan22 min
Apr 26, 8:26 PM CDTSpecial Weather StatementEAXGentry34 min
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAndrew, Nodaway28 hr
Apr 26, 8:50 PM CDTRiver Flood WarningEAXAtchison, Holt14 hr
Apr 26, 8:57 PM CDTSpecial Weather StatementEAXBuchanan33 min
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Gentry3 days
Apr 26, 9:17 PM CDTRiver Flood WarningEAXDaviess, Livingston3 days
Apr 26, 9:23 PM CDTAreal Flood AdvisoryEAXPlatte6 hr
Apr 26, 10:02 PM CDTSpecial Weather StatementEAXGrundy28 min
Apr 26, 10:45 PM CDTAreal Flood AdvisoryEAXClay, Jackson6 hr
Apr 27, 12:34 AM CDTAreal Flood AdvisoryEAXAndrew, Buchanan, DeKalb, Gentry, Holt, Nodaway and 1 more6 hr
Apr 27, 1:52 AM CDTRiver Flood WarningEAXClay, Platte10 hr
Apr 27, 2:32 AM CDTRiver Flood WarningEAXClay, Ray20 hr
Apr 27, 3:00 AM CDTRiver Flood WarningEAXAndrew, Buchanan57 hr
Apr 27, 3:22 AM CDTAreal Flood WarningEAXDaviess, DeKalb, Gentry, Harrison6 hr
Apr 27, 4:02 AM CDTAreal Flood WarningEAXAndrew, Buchanan, Holt36 hr
Apr 27, 4:32 AM CDTAreal Flood WarningEAXPlatte35 hr
Apr 27, 4:40 AM CDTAreal Flood AdvisoryEAXClay, Jackson8 hr
Apr 27, 5:20 AM CDTRiver Flood WarningEAXBates, Cass, Henry5 days
Apr 27, 7:36 AM CDTRiver Flood WarningEAXCass, Henry, Johnson4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXJohnson, Pettis4 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCooper, Saline8 days
Apr 27, 8:22 AM CDTRiver Flood WarningEAXRay36 hr
Apr 27, 8:22 AM CDTRiver Flood WarningEAXCarroll27 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXBates8 days
Apr 27, 9:20 AM CDTAreal Flood WarningEAXGentry, Harrison, Mercer, Nodaway, Putnam, Worth24 hr
Apr 27, 9:38 AM CDTAreal Flood WarningEAXCaldwell, Clinton, Daviess, DeKalb, Gentry, Harrison and 2 more23 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton7 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXClay, Jackson, Ray56 hr
Apr 27, 10:46 AM CDTRiver Flood WarningEAXJackson, Lafayette, Ray5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline5 days
Apr 27, 10:46 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline7 days
Apr 27, 1:14 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson6 hr
Apr 27, 2:26 PM CDTAreal Flood AdvisoryEAXChariton, Cooper, Howard, Pettis, Randolph, Saline3 hr
Apr 27, 2:58 PM CDTAreal Flood WarningEAXGrundy, Linn, Livingston, Mercer, Sullivan24 hr
Apr 27, 3:28 PM CDTFlash Flood WarningEAXChariton, Cooper, Howard, Pettis, Randolph, Saline4 hr
Apr 27, 3:59 PM CDTFlash Flood WarningEAXBates, Henry4 hr
Apr 27, 4:34 PM CDTRiver Flood WarningEAXCooper27 hr
Apr 27, 4:58 PM CDTFlash Flood WarningEAXCooper, Howard, Pettis, Randolph3 hr
Apr 27, 6:42 PM CDTFlash Flood WarningEAXBates, Cass, Henry, Johnson58 min
Apr 27, 6:54 PM CDTRiver Flood WarningEAXCooper36 hr
Apr 26, 7:34 PM CDTAreal Flood AdvisoryEAXAtchison, Doniphan5 hr
Apr 26, 9:57 PM CDTRiver Flood WarningEAXAtchison16 hr
Apr 26, 9:57 PM CDTRiver Flood WarningEAXAtchison, Leavenworth44 hr
Apr 27, 4:05 AM CDTRiver Flood WarningEAXLeavenworth39 hr
Apr 27, 8:33 AM CDTRiver Flood WarningEAXMiami5 days
Apr 27, 8:33 AM CDTRiver Flood WarningEAXLinn7 days

Nearby

Flash Flood Warnings in Kansas, 2009Flash Flood Warnings in Missouri, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.